EconPapers    
Economics at your fingertips  
 

Semi-discrete method for generalized Schrödinger-type equations

Qiming He

Mathematics and Computers in Simulation (MATCOM), 1997, vol. 43, issue 2, 123-138

Abstract: In this article, a semi-discrete method for solving a class of generalized Schrödinger-type equations is presented. By discretization of the spatial variables, the initial-boundary value problem for partial differential equations can be reduced to the initial value problem for ordinary differential systems. And it is very convenient for numerical analyses and computations.

Keywords: Generalized Schrödinger equations; Semi-discrete solution; Convergence (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475496000614
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:43:y:1997:i:2:p:123-138

DOI: 10.1016/S0378-4754(96)00061-4

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:43:y:1997:i:2:p:123-138